# SDR SWAA096245

- Difficulty date: September 30, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 28,847 hours, 16,518 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Valve
- Part number: 251A24207
- Part serial: 1953
- Condition: Failed
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT ELEVATOR TAB FAILED SYSTEM TEST.  REMOVED AND REPLACED VALVE ASSY PER MM.
